# SDR 2017FA0000174

- Difficulty date: May 3, 2017
- Submitted: May 3, 2017
- Operation: General aviation
- Aircraft: N123TS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC018
- Aircraft time: 4,032 hours
- Engine: Thielt TAE1250299
- Engine time: 496 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 527810H001401
- Condition: Cracked
- Location: Zone 500
- Part time: 296 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

EXHAUST PIPE HAS A 4 INCH CRACK ALLOWING EXHAUST GASES TO BURN COWLING.
